# SDR RAAA00B1004

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CRACKS IN NOSE WHEEL WELL LT SIDE BULKHEAD SKIN.  REPAIRED CRACKS IN LT SIDE NOSE WHEEL WELL PRESSURE BULKHEAD FS 286 IAW SRM 53-10-9 FIG 4 AND COMPLIED WITH SERVICE BULLETIN 727-53-0145.
